# SDR DALA2023050103381

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 SUMMARY OF NRC 00409: INTERCOSTAL BTW STA 740 -760 AND STGR 27RH-28RH AT FWD CARGO COMPARTMENT WAS REPLACED PER DWG:143N5498 REV.C AND PER B757-200 SRM 51-40-02-0G PAR 4B AND 7 AND 4. CORRECTIVE ACTION: SUMMARY OF NRC 00409: INTERCOSTAL BTW STA 740 -760 AND STGR 27RH-28RH AT FWD CARGO COMPARTMENT WAS REPLACED PER DWG:143N5498 REV.C AND PER B757-200 SRM. (2741983)
